Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 571469, 15 pages.
Global Stability of a SLIT TB Model with Staged Progression
Because the latent period and the infectious period of tuberculosis (TB) are very long, it is not reasonable to consider the time as constant. So this paper formulates a mathematical model that divides the latent period and the infectious period into n-stages. For a general n-stage stage progression (SP) model with bilinear incidence, we analyze its dynamic behavior. First, we give the basic reproduction number . Moreover, if , the disease-free equilibrium is globally asymptotically stable and the disease always dies out. If , the unique endemic equilibrium is globally asymptotically stable and the disease persists at the endemic equilibrium.
J. Appl. Math., Volume 2012 (2012), Article ID 571469, 15 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Xue, Yakui; Wang, Xiaohong. Global Stability of a SLIT TB Model with Staged Progression. J. Appl. Math. 2012 (2012), Article ID 571469, 15 pages. doi:10.1155/2012/571469. https://projecteuclid.org/euclid.jam/1357153529